# SDR IPXA1667709

- Difficulty date: July 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Part serial: 1822A
- Condition: Inoperative
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM WOULD NOT MOVE RT WITH RUDDER TRIM KNOB.  TRIM AT 1.5 LT FOR LANDING-AIR TURN BACK TO DEPARTURE T/S IAW FIM 27-21-00/101, FIG 100, FOUND RUDDER TRIM ACTUATOR WOULD NOT MOVE.  R & R RUDDER TRIM ACTUATOR AND SYS OPS CHECK NORMAL IAW AMM 27-21-11-2.
